| Model Number |
B2120-020 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaint from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of this device.
Event or Problem Description
It was reported after the 12x20mm armada 35 balloon dilatation catheter was removed from it's packaging the protective sheath could not be removed.Another device was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.